Alert archive / Oklahoma / High Wind Warnings in 2022

High Wind Warning 2, NWS Norman, OK

March 29, 20226 counties in Oklahoma

NWS Norman, OK issued this high wind warning at Mar 29, 2022, 3:12 AM CDT for 6 counties in Oklahoma. It took effect at Mar 29, 2022, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 29, 2022, 3:12 AM CDT (08:12 UTC)
In effect from
Mar 29, 2022, 12:00 PM CDT
Expired
Mar 29, 2022, 8:00 PM CDT
In force
8 hr
Issued by
NWS Norman, OK

Counties Beckham County, OK, Ellis County, OK, Harmon County, OK, Harper County, OK, Roger Mills County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 168 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2022-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2022-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5127 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

139 
WWUS74 KOUN 290812
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
312 AM CDT Tue Mar 29 2022

OKZ004-009-010-014-021-033-291615-
/O.UPG.KOUN.WI.Y.0010.220329T1600Z-220330T0100Z/
/O.NEW.KOUN.HW.W.0002.220329T1700Z-220330T0100Z/
Harper-Ellis-Woodward-Roger Mills-Beckham-Harmon-
Including the cities of Buffalo, Laverne, Shattuck, Arnett, Gage,
Fargo, Woodward, Cheyenne, Hammon, Elk City, Sayre, and Hollis
312 AM CDT Tue Mar 29 2022

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Harper, Ellis, Woodward, Roger Mills, Beckham and 
  Harmon Counties.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. A
  few power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If possible, remain in the lower levels of your home during the 
windstorm, and avoid windows. Use caution if you must drive.

&&

$$

OKZ013-018>020-023>029-037-038-291615-
/O.EXA.KOUN.WI.Y.0010.220329T1600Z-220330T0100Z/
Noble-Kingfisher-Logan-Payne-Caddo-Canadian-Oklahoma-Lincoln-
Grady-McClain-Cleveland-Tillman-Comanche-
Including the cities of Perry, Kingfisher, Hennessey, Okarche, 
Guthrie, Stillwater, Anadarko, Hinton, Yukon, Concho, El Reno, 
Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, 
Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, 
Blanchard, Norman, Moore, Frederick, and Lawton
312 AM CDT Tue Mar 29 2022

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, northern and southwest Oklahoma.

* WHEN...From 11 AM this morning to 8 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ005>008-011-012-015>017-022-034>036-291615-
/O.CON.KOUN.WI.Y.0010.220329T1600Z-220330T0100Z/
Woods-Alfalfa-Grant-Kay-Major-Garfield-Dewey-Custer-Blaine-
Washita-Greer-Kiowa-Jackson-
Including the cities of Alva, Cherokee, Helena, Carmen, Medford, 
Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Fairview, 
Enid, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, 
Watonga, Geary, Okeene, Cordell, Burns Flat, Sentinel, Mangum, 
Granite, Hobart, Snyder, and Altus
312 AM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northern, northwest, southwest and western 
  Oklahoma.

* WHEN...From 11 AM this morning to 8 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
344 
WWUS74 KOUN 291738
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1238 PM CDT Tue Mar 29 2022

OKZ004-009-010-014-021-033-300145-
/O.NEW.KOUN.WI.Y.0011.220330T1100Z-220330T2300Z/
/O.CON.KOUN.HW.W.0002.000000T0000Z-220330T0100Z/
Harper-Ellis-Woodward-Roger Mills-Beckham-Harmon-
Including the cities of Buffalo, Laverne, Shattuck, Arnett, Gage,
Fargo, Woodward, Cheyenne, Hammon, Elk City, Sayre, and Hollis
1238 PM CDT Tue Mar 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CDT WEDNESDAY...

* WHAT...For the High Wind Warning, southwest winds 30 to 40 mph 
  with gusts up to 55 mph. For the Wind Advisory, northwest 
  winds 25 to 35 mph with gusts up to 45 mph expected.

* WHERE...Harper, Ellis, Woodward, Roger Mills, Beckham and 
  Harmon Counties.

* WHEN...For the High Wind Warning, until 8 PM CDT this evening. 
  For the Wind Advisory, from 6 AM to 6 PM CDT Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

OKZ005>007-011-012-015>019-022>025-027>029-034>038-300145-
/O.NEW.KOUN.WI.Y.0011.220330T1100Z-220330T2300Z/
/O.CON.KOUN.WI.Y.0010.000000T0000Z-220330T0100Z/
Woods-Alfalfa-Grant-Major-Garfield-Dewey-Custer-Blaine-Kingfisher-
Logan-Washita-Caddo-Canadian-Oklahoma-Grady-McClain-Cleveland-
Greer-Kiowa-Jackson-Tillman-Comanche-
Including the cities of Alva, Cherokee, Helena, Carmen, Medford, 
Pond Creek, Lamont, Wakita, Fairview, Enid, Seiling, Vici, 
Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, 
Kingfisher, Hennessey, Okarche, Guthrie, Cordell, Burns Flat, 
Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Mangum, Granite, Hobart, Snyder, Altus, Frederick,
and Lawton
1238 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CDT WEDNESDAY...

* WHAT...For the first Wind Advisory, south winds 25 to 35 mph 
  with gusts up to 50 mph. For the second Wind Advisory, 
  northwest winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Portions of central, northern, northwest, southwest 
  and western Oklahoma.

* WHEN...For the first Wind Advisory, until 8 PM CDT this 
  evening. For the second Wind Advisory, from 6 AM to 6 PM CDT 
  Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ039-040-044-045-TXZ083>090-300145-
/O.NEW.KOUN.WI.Y.0011.220330T1100Z-220330T2300Z/
Stephens-Garvin-Cotton-Jefferson-Hardeman-Foard-Wilbarger-Wichita-
Knox-Baylor-Archer-Clay-
Including the cities of Duncan, Pauls Valley, Lindsay, Wynnewood,
Walters, Temple, Waurika, Ringling, Ryan, Quanah, Crowell, 
Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
1238 PM CDT Tue Mar 29 2022

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CDT WEDNESDAY...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of southern and southwest Oklahoma and 
  northern Texas.

* WHEN...From 6 AM to 6 PM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ008-013-020-026-300100-
/O.CON.KOUN.WI.Y.0010.000000T0000Z-220330T0100Z/
Kay-Noble-Payne-Lincoln-
Including the cities of Ponca City, Blackwell, Perry, Stillwater,
Chandler, Stroud, Prague, Meeker, Davenport, and Wellston
1238 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...South winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, northern and southwest Oklahoma.

* WHEN...From 11 AM this morning to 8 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
369 
WWUS74 KOUN 300115
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
815 PM CDT Tue Mar 29 2022

OKZ004-009-010-014-021-033-300915-
/O.EXP.KOUN.HW.W.0002.000000T0000Z-220330T0100Z/
/O.CON.KOUN.WI.Y.0011.220330T1100Z-220330T2300Z/
Harper-Ellis-Woodward-Roger Mills-Beckham-Harmon-
Including the cities of Buffalo, Laverne, Shattuck, Arnett, Gage,
Fargo, Woodward, Cheyenne, Hammon, Elk City, Sayre, and Hollis
815 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CDT
WEDNESDAY...
...HIGH WIND WARNING FOR TODAY HAS EXPIRED...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Roger Mills, Woodward, Harper, Ellis, Beckham and 
  Harmon Counties.

* WHEN...From 6 AM to 6 PM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ005>007-011-012-015>019-022>025-027>029-034>038-300915-
/O.EXP.KOUN.WI.Y.0010.000000T0000Z-220330T0100Z/
/O.CON.KOUN.WI.Y.0011.220330T1100Z-220330T2300Z/
Woods-Alfalfa-Grant-Major-Garfield-Dewey-Custer-Blaine-Kingfisher-
Logan-Washita-Caddo-Canadian-Oklahoma-Grady-McClain-Cleveland-
Greer-Kiowa-Jackson-Tillman-Comanche-
Including the cities of Alva, Cherokee, Helena, Carmen, Medford, 
Pond Creek, Lamont, Wakita, Fairview, Enid, Seiling, Vici, 
Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, 
Kingfisher, Hennessey, Okarche, Guthrie, Cordell, Burns Flat, 
Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Mangum, Granite, Hobart, Snyder, Altus, Frederick,
and Lawton
815 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CDT
WEDNESDAY...
...WIND ADVISORY FOR TODAY HAS EXPIRED...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, northern, northwest, southwest 
  and western Oklahoma.

* WHEN...From 6 AM to 6 PM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ008-013-020-026-300215-
/O.EXP.KOUN.WI.Y.0010.000000T0000Z-220330T0100Z/
Kay-Noble-Payne-Lincoln-
Including the cities of Ponca City, Blackwell, Perry, Stillwater,
Chandler, Stroud, Prague, Meeker, Davenport, and Wellston
815 PM CDT Tue Mar 29 2022

...WIND ADVISORY HAS EXPIRED...

Winds have decreased across north central and central Oklahoma
this evening.

$$

OKZ039-040-044-045-TXZ083>090-300915-
/O.CON.KOUN.WI.Y.0011.220330T1100Z-220330T2300Z/
Stephens-Garvin-Cotton-Jefferson-Hardeman-Foard-Wilbarger-Wichita-
Knox-Baylor-Archer-Clay-
Including the cities of Duncan, Pauls Valley, Lindsay, Wynnewood,
Walters, Temple, Waurika, Ringling, Ryan, Quanah, Crowell, 
Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
815 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CDT
WEDNESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of southern and southwest Oklahoma and 
  northern Texas.

* WHEN...From 6 AM to 6 PM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Mar 28, 10:44 PM CDT, 4 hours 28 minutes earlier.

Area forecast discussion, Mar 28, 10:44 PM CDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1044 PM CDT Mon Mar 28 2022

...New AVIATION...

.SHORT TERM...
(This evening through Tuesday)
Issued at 1244 PM CDT Mon Mar 28 2022

Fire weather is the main weather story today and tomorrow. During
the day today, the stationary front in the Red River valley will
weaken as it moves north into KS by late afternoon. This will bring
much warmer conditions to the northern half of Oklahoma. While this
is ongoing, Height falls over the central Rockies associated with
the west-coast approach on a strong upper low will induce MSLP falls
and increase gradient winds this afternoon across the southern
plains. While this increase boundary layer moisture advection into
much of Oklahoma today, it will also bring increasing southerly
winds across the the panhandles and into the western border areas of
Oklahoma and southward into north Texas. A Red Flag Fire Warning is
in effect for a small part of western north Texas this afternoon.

Moisture will continue to increase on the moderate south winds
overnight and eventually set up a gradient somewhere over the
western third of Oklahoma on Tuesday. The strong upper trough
approaching southern New Mexico Tuesday afternoon will greatly
increase mid-level wind speeds over the central and northern Texas
panhandle and into west central/northwestern Oklahoma. This will
push the dryline into western Oklahoma with strong and gusty
southwest winds following. A wind advisory will be issued for
western and north central Oklahoma from late Tuesday morning into the
early evening. With RH values in the lower teens, a Red Flag Fire
Warning is in effect for much of western Oklahoma and adjacent parts
of northern Texas Tuesday afternoon The warning will continue into
the night because of the wind shift to northwest and moderately
strong speeds behind the cold front. Both winds after the dry line
in the afternoon and then again after the front's wind shift
overnight will be sufficiently strong to cause fast-moving fires for
any that start or are pre-existing.

&&

.LONG TERM...
(Tuesday night through next Sunday)
Issued at 406 PM CDT Mon Mar 28 2022

There continues to be a consistent forecast for the severe weather
potential Tuesday night, as a dryline in western Oklahoma and
western north Texas pushes eastward through the region. Through
Tuesday, any storm development will be suppressed due to CIN and a
capping inversion throughout the region, which will delay the onset
of thunderstorms until late Tuesday evening, likely after 9pm CDT.
An upper level longwave trough with an associated upper level
cyclone will provide support to enhance lifting in addition to the
lift generated by the surface dryline movement, which will alight
Tuesday evening. A low level jet will also orient itself south to
north throughout central Oklahoma, which will provide ample deep-
layer shear (0-6km shear > 60kts). With this low/moderate CAPE
(MUCAPE < 1500 J/kg) high shear environment, initial discrete
supercells with all hazards are possible. These storms will likely
develop upscale over time, developing into a line of storms
which, due to the enhanced shear, will likely include embedded
mesovortices and rotation. While all hazards will continue to be a
concern, damaging winds will become the primary threat later
during the overnight hours.

Behind the line of storms and after the dryline passage, a cold
front will begin to enter the region from the northwest Wednesday
morning. In addition to the cooler temperatures, precipitation is
possible behind this cold front and with additional upper level
support with the upper level cyclone exiting the area to the
northeast. No severe weather is expected while this precipitation is
expected to impact mostly northern and portions of central Oklahoma.
This round of showers and storms will exit the area by Wednesday
evening. Behind the cold front, widespread strong northerly winds
will likely require a wind advisory through the day on Wednesday.

The cold front will bring near to below average temperatures will
continue through the remainder of the week and into the weekend. A
upper level shortwave moving through the region will bring another
chance of precipitation Friday and into the weekend.

Zwink

&&

.AVIATION...
(06Z TAFS)
Issued at 1036 PM CDT Mon Mar 28 2022

Primarily VFR conditions most of the forecast period with strong
southerly winds at all locations with LLWS through at least 14Z.
MVFR cigs still possible across central Oklahoma terminals between
12-18Z as stratcu tries to advect north and west overnight before
mixing back to the east. Strong winds will be the main impacts
with gusts 30 to 40kts common, possibly windier at KWWR for a few
hours in the afternoon. As dryline begins to move east tomorrow
evening, still looks like scattered TSRA will try to develop
02-04Z and quickly into a squall line from near KSPS up through
KLAW/KOKC/KOUN toward KSWO/KPNC before end of forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  63  79  48  60 /   0  10  80  40
Hobart OK         63  85  44  61 /   0  10  40  20
Wichita Falls TX  63  83  52  65 /   0  10  80  10
Gage OK           56  85  35  57 /   0  10  30  40
Ponca City OK     60  81  46  59 /   0  10  70  50
Durant OK         60  78  57  72 /   0  10 100  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning from noon Tuesday to 1 AM CDT Wednesday for
     OKZ004>007-009>012-014>017-021-022-033>037.

     Wind Advisory from 11 AM to 8 PM CDT Tuesday for OKZ004>012-
     014>017-021-022-033>036.

TX...Red Flag Warning from noon Tuesday to 1 AM CDT Wednesday for
     TXZ083>085-087.

&&

SHORT TERM...09
LONG TERM....50
AVIATION...11
Hazardous weather outlook, Mar 28, 7:58 PM CDT, 7 hours 14 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
758 PM CDT Mon Mar 28 2022

OKZ004>048-050>052-TXZ083>090-291115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
758 PM CDT Mon Mar 28 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
There is a slight risk of severe thunderstorms Tuesday evening
into early Wednesday morning. The slight risk covers locations
near and east of a line from Waynoka, to Clinton, to Knox City,
Texas. While damaging winds and large hail will be the most main
severe weather hazards, a few tornadoes cannot be ruled out.

Thunderstorm chances return Friday but severe storm chances
appear quite low.

.Fire Weather...
Critical to extremely critical fire weather conditions are
expected Tuesday afternoon and evening across northern and western
Oklahoma, and western north Texas.

.Strong Winds...
Strong southwest winds are expected Tuesday afternoon, especially
across western and northern Oklahoma where wind gusts of 45 mph to
55 mph will be possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 12:38 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 26 more29 hr
Mar 29, 6:47 PM CDTSpecial Weather StatementOUNMajor28 min

Nearby

High Wind Warnings in Oklahoma, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.